Months 1&2 on 32mg per day of Isosupra Lidose
I had a breakout of acne during the first 2 weeks. My face cleared up for 10 days but I had another breakout. I noticed that all the pimples emerging during the outbreaks had white tips.
I could feel dryness in my skin and hair (not that Iâ€™m unpleased with the dryness of my hair; it used to be very greasy). My eyes didnâ€™t dry, but I could feel dryness in my nose. I had eczema on my hands which I never had. I didnâ€™t have headaches as I was told I would. My blood tests were perfect.
By tomorrow I will have completed 2 months on Isosupra Lidose (32mg per day). Iâ€™ve had more acne outbreaks appear during my second month on the medication. The pimples also had white tips. My face is noticeably less dry, my hair, though lost its shine at some point, looks now much better. The eczema on my hands became worse at some point but is now almost gone.
Iâ€™m having headaches almost every day now (ranges between mild to severe) but Iâ€™m trying to avoid taking painkillers every day.
Iâ€™ve had back-pain, mood swings and Iâ€™ve been very depressed for the past 3 days now (Iâ€™ve never been so down and this feels weird).
Iâ€™ve had a stomach ache (Iâ€™m not sure if this is associated to the medication) and Iâ€™m also experiencing difficulties in taking a full breath.
Iâ€™m not very happy with my dermatologist who turned out not to keep record of my case or any other acne case for this matter so I lost my trust in him. He advised that I increase the dose to 3 tablets per day (48mg) but I didnâ€™t. Instead; I went to another dermatologist who kept my current dose while increasing the treatment period from 5 months to 6. She also said that I should switch to Roaccutane since Isosupra Lidose has shown less effectiveness in treating acne permanently. She also said that the results of acne-free skin can only be guaranteed for 5 years.
Iâ€™m not sure whether or not I will switch to Roaccutane; as it said by a fellow member, there is little on Isosupra and Roaccutane has been in the market for a longer period of time.
I shall keep you posted.